Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Taken Vyvanse, Clonazepam, Lorazepam, Ambien. Danger?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11730 Questions
I have a buddy that took two 60 mg vyvanses because he was hung over and needed to work this morning. I guess it worked because he was energetic and wired all day, kind of like he drank a gallon of coffee. The problem is that he couldn't sleep, and I just found out that he took 1 clonazepam, 1 lorazepam, and 1 ambien to try and go to sleep. Is this going to be a problem? Or am I going to have to go check on my buddy soon?
Posted Wed, 18 Apr 2012 in Drug Abuse
Answered by Dr. Rakhi Tayal 53 minutes later
Thanks for writing to us.

Your friend has taken three different tablets to produce sleep after taking vyvanses without any significant sleep. Three pills does not produce any ill effects on the body usually.

It will only cause excessive sleep which can be counteracted by having a cup of strong coffee.

You can just check in with your friend and see if he is sleeping.

You can also look for complications like difficulty in respiration in which case you need to rush him to an Emergency room.

I hope my answer and recommendations are adequate and helpful. Waiting for your further follow up queries if any.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Child Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor